# SDR AALA202403197943

- Difficulty date: December 18, 2023
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275420000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME DOUBLE JOGGLE AREA FASTENER HOLE #5 AT FR 20 RIGHT AND DOOR STOP #7. REPLACED FRAME PER EA 350268.
